# SDR REXA2015082600835

- Difficulty date: August 26, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 18,469 hours, 11,774 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Plate
- Condition: Worn
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-71-440-100, RT ENG UPPER & LOWER BLOWOUT DOOR LATCH PLATES WORN & LOWER BLOWOUT DOOR HINGE HAS WEAR.  R & R RT ENG UPPER & LOWER LATCH PLATES IAW SRM 51-42-06.  R & R LEVER ON LOWER COWL IAW SRM 51-41-02.  REPAIRED LOWER HINGE BODY IAW EA CRJ 954-03661
